Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 41, Number 163
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Boundary conditions for a fourth order hyperbolic difference scheme
D. M. Sloan PDF
Math. Comp. 41 (1983), 1-11
On the simplified hybrid-combined method
Zi Cai Li and Guo Ping Liang PDF
Math. Comp. 41 (1983), 13-25
An extension of Ortiz’ recursive formulation of the tau method to certain linear systems of ordinary differential equations
M. R. Crisci and E. Russo PDF
Math. Comp. 41 (1983), 27-42
Unigrid for multigrid simulation
S. F. McCormick and J. W. Ruge PDF
Math. Comp. 41 (1983), 43-62
Gauss-Kronrod integration rules for Cauchy principal value integrals
Philip Rabinowitz PDF
Math. Comp. 41 (1983), 63-78
Further convergence results for the weighted Galerkin method of numerical solution of Cauchy-type singular integral equations
N. I. Ioakimidis PDF
Math. Comp. 41 (1983), 79-85
Runge-Kutta theory for Volterra and Abel integral equations of the second kind
Ch. Lubich PDF
Math. Comp. 41 (1983), 87-102
Sinc function quadrature rules for the Fourier integral
John Lund PDF
Math. Comp. 41 (1983), 103-113
Parameters for integrating periodic functions of several variables
Seymour Haber PDF
Math. Comp. 41 (1983), 115-129
On smooth multivariate spline functions
Charles K. Chui and Ren Hong Wang PDF
Math. Comp. 41 (1983), 131-142
On the linear independence of multivariate $B$-splines. II. Complete configurations
Wolfgang A. Dahmen and Charles A. Micchelli PDF
Math. Comp. 41 (1983), 143-163
The numerical solution of equality constrained quadratic programming problems
Nira Dyn and Warren E. Ferguson PDF
Math. Comp. 41 (1983), 165-170
On the integral $\smallint ^{\infty }_{0}e^{-\mu t}t^{\nu -1} \textrm {log}^{m} t dt$
K. S. Kölbig PDF
Math. Comp. 41 (1983), 171-182
The quotient-difference algorithm and the Padé table: an alternative form and a general continued fraction
J. H. McCabe PDF
Math. Comp. 41 (1983), 183-197
On the largest zeroes of orthogonal polynomials for certain weights
D. S. Lubinsky and A. Sharif PDF
Math. Comp. 41 (1983), 199-202
Common zeros of two Bessel functions. II. Approximations and tables
T. C. Benton PDF
Math. Comp. 41 (1983), 203-217
Representations of intervals and optimal error bounds
L. B. Rall PDF
Math. Comp. 41 (1983), 219-227
An application of matrices over finite fields to algebraic number theory
Frank Gerth PDF
Math. Comp. 41 (1983), 229-234
A rapid method of evaluating the regulator and class number of a pure cubic field
H. C. Williams, G. W. Dueck and B. K. Schmid PDF
Math. Comp. 41 (1983), 235-286
Factoring large numbers with a quadratic sieve
Joseph L. Gerver PDF
Math. Comp. 41 (1983), 287-294
Class groups of complex quadratic fields
R. J. Schoof PDF
Math. Comp. 41 (1983), 295-302
The calculation of a large cubic class number with an application to real cyclotomic fields
Eric Seah, Lawrence C. Washington and Hugh C. Williams PDF
Math. Comp. 41 (1983), 303-305
Reviews and Descriptions of Tables and Books
Math. Comp. 41 (1983), 307-308